Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Taking depo provera. Suffering with sore tummy , tiredness and lower back ache. Suggest?

hi i am on the depo provera shot have been for 14 month but spot bled all the way through but it stopped during last week i went for my next shot still not bled yet but im suffering with a sore tummy , tiredness and lower back ache i have 16month old son and before i had him i had been on the injection for 4yrs with no problem or bleeding but came off the shot for a year and then fell pregnant with my son
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thank you for choosing Healthcaremagic. These symptoms of you are minor side-effects of progesterone injections like depo-provera. I suggest you to get evaluated for irregular spotting symptoms. Kindly get a scan pelvis also to rule out any other pathologies in uterus.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile

Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor